Cubic spline solutions for two-point boundary value problems using quarter-sweep SOR method

Norizyan Izzati Mohd Fauzi, and Jumat Sulaiman, (2012) Cubic spline solutions for two-point boundary value problems using quarter-sweep SOR method. nternational Journal of Open Problems in Computer Science and Mathematics, 5 (4). pp. 112-123. ISSN 1998-6262

[img]
Preview
Text
Cubic spline solutions for two.pdf

Download (44kB) | Preview

Abstract

In this paper, iterative methods particularly a family of Successive Over Relaxation (SOR) methods are used to solve system of linear equations generated from discretization of second-order two-point boundary value problems through cubic spline approaches. For the proposed problems, family of SOR methods namely Full-Sweep SOR (FSSOR), Half-Sweep SOR (HSSOR) and Quarter-Sweep SOR (QSSOR) has been considered to be the generated linear solver. In addition, the formulation and implementation of these three proposed methods were also presented. Comparison among all tested SOR methods were carried out to show their performance.

Item Type: Article
Uncontrolled Keywords: Quarter-Sweep Iteration, SOR, Cubic Spline Scheme
Subjects: Q Science > QA Mathematics
Divisions: FACULTY > Faculty of Science and Natural Resources
Depositing User: Munira
Date Deposited: 16 Mar 2018 06:36
Last Modified: 16 Mar 2018 06:36
URI: http://eprints.ums.edu.my/id/eprint/19167

Actions (login required)

View Item View Item

Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository